Wisconsin, 2022

Flooding and Damaging Winds in Wisconsin, June 15, 2022

June 15, 2022 · NWS MKX · 37 events in 11 counties and zones

A severe squall line formed along a surface trough and brought numerous swaths of wind damage to southern WI. Tree damage was prevalent and some structural damage occurred.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.4 million
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

A severe squall line formed along a surface trough and brought numerous swaths of wind damage to southern WI. Tree damage was prevalent and some structural damage occurred. The line of storms also slowed down, causing sporadic street flooding. Two home fires occurred after being struck by lightning.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 15, 2:22 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 15, 2:22 PM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
322 PM CDT Wed Jun 15 2022

.SHORT TERM...
(Issued 322 PM CDT Wed Jun 15 2022)

Tonight and Tonight:

The main focus is on the severe weather expected to impact the area
late this afternoon and evening. The main threat will move into
the west between 4 to 6 PM, then spreading east through the
evening hours. Walworth, Racine, Kenosha counties will be the
last to see the potential for strong to severe storms, if they
hold up in intensity that far to the southeast.

The hot and humid airmass in place has led to an very unstable
atmosphere across central and southern Wisconsin. The elongated
surface low and frontal boundary currently moving into western
Wisconsin will be the forcing mechanism for this afternoon and
evenings convection. With 4000+ J/kg of SBCAPE entrenched across
the area, this will support the potential for explosive updrafts
with more than enough instability to support severe storms as
this boundary moves through the area. With 40 kts of effective
bulk shear, there will also be enough deep layer shear to support
the potential for supercells initially with any initial discrete
cells. All hazards will be possible with any discrete cells early
one, including very large hail, tornadoes, and damaging winds.

As the boundary continues to move east, do expect the line to
grow upscale into a QLCS, with the potential for bowing segments,
mesovorts, and a few embedded supercells. All hazards will remain
possible, including the potential for pockets of wind-driven
hail and tornadoes. With 0-3 km CAPE increasing this afternoon
and 0-3 km bulk shear increasing to around 30 knots, any segments
of the line that surge to the east-northeast may pose a brief
tornado threat.

Heavy rain will occur with any thunderstorm activity. Will need
to keep an eye on the southeast, where storms may train a bit
longer later this evening, but the widespread flash flood threat
looks low at this time. Typical flood prone areas may see some
nuisance flooding develop due to higher rainfall rates.

The boundary will clear the area late this evening and
thunderstorm chances will come to an end. With light winds
overnight, will need to monitor the potential for fog overnight
where heavier rain occurs.

Anderson

&&

.LONG TERM...
(Issued 322 PM CDT Wed Jun 15 2022)

Thursday through Wednesday:

Thursday will be less humid, but still warm with temperatures in
the 80s. Heat indices will be much less with lower dewpoints
moving in behind the front. Southwest to west winds could gust
upwards of 40 to 45 mph in spots, especially central Wisconsin so
we will need to monitor the potential need for a wind advisory.

Otherwise, the rest of the week and weekend look to be cooler with
drier conditions as high pressure dominants. Next week the weather
could turn more active as the heat and humidity return to the
region.

Anderson

&&

.AVIATION...
(Issued 322 PM CDT Wed Jun 15 2022)

Gusty south to southwest winds are expected into this evening,
ahead of an approaching cold front. This cold front is expected to
move through this evening, bringing the potential for severe
storms mainly impacting KMSN/KJVL between 23-01Z, KSBM between
00-02Z, KUES/KENW/KMKE between 01-04Z. Large hail, damaging
winds, and tornadoes will be possible, with the highest threat
back towards KMSN/KJVL/KSBM. Ceilings may fall into the MVFR
category as storms move through, and visibilities may fall down to
1 SM or less given the very heavy rain expected with this
activity. As the front moves through this evening into tonight,
winds will become westerly behind the front tonight, then become
southwest tomorrow.

Anderson

&&

.MARINE...
(Issued 322 PM CDT Wed Jun 15 2022)

Opted to keep the dense fog advisory in place for the northern half
of Lake Michigan, given the humid airmass lifting into the area this
evening. After the front/surface low passes over Lake Michigan
tonight, any lingering fog should dissipate.

Thunderstorms, some possibly severe, will form along and ahead of
the cold front and move through the region tonight. Large hail,
damaging winds and waterspouts are possible. A period of gusty
southwest winds is expected on Thursday, before shifting west
Thursday night. A Small Craft Advisory has been issued for the
nearshore waters for Thursday, as gusts up to 30 knots are
expected. Some gusts near the shoreline may approach gale force,
and this will need monitoring in later forecasts.

High pressure should move southeast through the Great Lakes
region this weekend, bringing somewhat lighter winds.

Wood/Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ051-WIZ052-WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-
     WIZ064-WIZ065-WIZ066-WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-
     WIZ072 until 8 PM Wednesday.

LM...Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868 until 7 AM Thursday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...10 AM
     Thursday to 7 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 15, 1:23 PM CST, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Wed Jun 15 2022

WIZ046-047-051-052-056>060-062>072-161930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

The Heat Advisory remains in effect for most of the area until 8
PM CDT this evening, for heat index values up to 103 degrees.

Severe storms along and ahead of a cold front are expected to
move eastward through the area later this afternoon and evening,
before exiting to the east around midnight. Tornadoes, large hail
to 2 inches or greater in diameter, and damaging winds above 70
MPH are all possible. Stay weather aware this afternoon and
evening!

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There are slight chances for thunderstorms early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed later this afternoon and
evening.

LMZ643>646-161930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

South to southwest winds may reach Small Craft Advisory levels
this afternoon.

Severe storms along and ahead of a cold front are expected to
move eastward through the nearshore waters this evening, before
exiting to the east around midnight. Waterspouts, large hail to 1
inch or greater in diameter, and damaging winds above 50 knots
are all possible. Stay weather aware this evening.

Patchy dense fog is possible at times into tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Gusty southwest to west winds on Thursday will reach Small Craft
Advisory levels near the shoreline. A few gale force gusts are
possible.

There are slight chances for thunderstorms early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-161930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
223 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Dense Fog Advisory continues for the northern half of the open
waters of Lake Michigan through tonight. Patchy dense fog may
occur to the south as well.

Gusty south to southwest winds to 30 knots may occur this
afternoon over northern portions of the lake.

Severe storms along and ahead of a cold front are expected to
move eastward through the open waters this evening and into the
overnight hours. Waterspouts, large hail to 1 inch or greater in
diameter, and damaging winds above 50 knots are all possible. Stay
weather aware tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Gusty southwest to west winds to 30 knots may occur Thursday over
northern portions of the lake.

There are slight chances for thunderstorms early next week.

www.weather.gov/mkx

The radar

The La Crosse radar (KARX), 101 km away, was scanning. The volume nearest the first event began at 22:01 UTC.

Open the radar archive at this moment

Event by event

29 thunderstorm wind, 6 flood, 2 lightning. Local standard time, as filed.

Thunderstorm Wind, Sauk

When
June 15, 4:05 PM CST
Where
Sauk County, Reedsburg
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
43.530, -90.000

Two inch limbs down.

Thunderstorm Wind, Marquette

When
June 15, 4:13 PM CST
Where
Marquette County, 6.94 mi NW of Westfield
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
43.950, -89.580

Estimated wind gust from a citizen.

Thunderstorm Wind, Marquette

When
June 15, 4:13 PM CST
Where
Marquette County, 0.5 mi E of Oxford
Measured
56 kt (64 mph) estimated gust
Property damage
$6,000
Reported by
Law Enforcement
Coordinates
43.780, -89.560

Multiple trees and branches down in Oxford.

Thunderstorm Wind, Marquette

When
June 15, 4:14 PM CST
Where
Marquette County, 6.1 mi NW of Westfield
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
43.940, -89.570

Two sections of a farm irrigation sprinkler were tipped over.

Thunderstorm Wind, Marquette

When
June 15, 4:15 PM CST
Where
Marquette County, 2.56 mi SW of Westfield
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
43.850, -89.510

Several trees snapped or topped.

Thunderstorm Wind, Marquette

When
June 15, 4:15 PM CST
Where
Marquette County, 4.57 mi NW of Westfield
Measured
70 kt (81 mph) estimated gust
Property damage
$8,000
Reported by
NWS Storm Survey
Coordinates
43.930, -89.540

Numerous softwood trees snapped or uprooted. Roof panels missing from building.

Thunderstorm Wind, Marquette

When
June 15, 4:17 PM CST
Where
Marquette County, 0.5 mi W of Westfield
Measured
56 kt (64 mph) estimated gust
Property damage
$7,000
Reported by
Amateur Radio
Coordinates
43.880, -89.490

Multiple trees and branches down in the area.

Thunderstorm Wind, Marquette

When
June 15, 4:17 PM CST to 4:20 PM CST
Where
Marquette County, 3.76 mi NNW of Westfield to 7.44 mi NW of Budsin
Measured
87 kt (100 mph) estimated gust
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
43.930, -89.510

A swath of significant tree damage due to estimated winds of 100 mph. Trees uprooted or snapped. Swaths of pine trees leveled. One farm outbuilding was destroyed with another partially damaged. A few other buildings with roof covering removed.

Thunderstorm Wind, Sauk

When
June 15, 4:41 PM CST
Where
Sauk County, 0.36 mi WNW of Merrimac
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.373, -89.626

A tree went through the roof of a house.

Thunderstorm Wind, Columbia

When
June 15, 4:45 PM CST
Where
Columbia County, 1.38 mi N of Okee
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.370, -89.580

Multiple trees down. A branch down on a car.

Thunderstorm Wind, Columbia

When
June 15, 5:00 PM CST to 5:05 PM CST
Where
Columbia County, 4.24 mi WNW of Pardeeville
Measured
70 kt (81 mph) estimated gust
Property damage
$70,000
Reported by
NWS Storm Survey
Coordinates
43.550, -89.360

Numerous large trees and branches snapped on the golf course and surrounding neighborhood adjacent to Swan Lake. A large porch roof and overhang of a large and new lake home was ripped off and deposited on the other side of the house.

Thunderstorm Wind, Columbia

When
June 15, 5:02 PM CST
Where
Columbia County, 2.16 mi NW of Pardeeville
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
43.555, -89.306

Metal carport blown across the road and knocked down a power pole.

Thunderstorm Wind, Columbia

When
June 15, 5:06 PM CST
Where
Columbia County, 2.3 mi SSE of Marcellon
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
43.540, -89.230

Multiple large trees and branches down.

Thunderstorm Wind, Green Lake

When
June 15, 5:14 PM CST
Where
Green Lake County, 0.5 mi W of Princeton
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.850, -89.130

Numerous trees down.

Thunderstorm Wind, Columbia

When
June 15, 5:16 PM CST
Where
Columbia County, 3 mi W of Marcellon
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.570, -89.310

A shed partially damaged and power lines down.

Thunderstorm Wind, Green Lake

When
June 15, 5:22 PM CST
Where
Green Lake County, 1.63 mi E of Manchester
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
43.678, -88.997

An area of trees and power lines down.

Thunderstorm Wind, Columbia

When
June 15, 5:25 PM CST
Where
Columbia County, 1 mi W of Doylestown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.430, -89.150

Numerous trees down in the area.

Thunderstorm Wind, Columbia

When
June 15, 5:38 PM CST
Where
Columbia County, 4.08 mi SE of Friesland
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
43.540, -89.010

Multiple large tree limbs down across Randolph.

Thunderstorm Wind, Dodge

When
June 15, 5:44 PM CST
Where
Dodge County, 0.85 mi SW of Fox Lake
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
43.560, -88.910

Multiple large tree branches and tops of pine trees snapped off.

Thunderstorm Wind, Dodge

When
June 15, 5:48 PM CST to 5:53 PM CST
Where
Dodge County, 3.37 mi SSE of Waupun Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
43.576, -88.740

Multiple trees down.

Thunderstorm Wind, Dane

When
June 15, 5:50 PM CST
Where
Dane County, 1.22 mi SE of Shorewood Hills
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.070, -89.450

Numerous trees and power lines down in the area.

Thunderstorm Wind, Columbia

When
June 15, 5:50 PM CST
Where
Columbia County, 3.15 mi SSW of Columbus
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
43.290, -89.050

Pine trees snapped and large tree limbs down.

Flood, Dane

When
June 15, 5:52 PM CST to 6:30 PM CST
Where
Dane County, 0.3 mi NE of Waunakee to 0.25 mi NNE of Waunakee
Cause
Heavy Rain
Reported by
Public
Coordinates
43.184, -89.447

Water covering Knightsbridge Road.

Thunderstorm Wind, Jefferson

When
June 15, 6:18 PM CST
Where
Jefferson County, 0.5 mi W of Waterloo
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
43.180, -88.990

Downed branches around 1.75-2.75 inches in diameter.

Flood, Dodge

When
June 15, 6:32 PM CST to 7:32 PM CST
Where
Dodge County, 0.61 mi NW of Beaver Dam to 0.84 mi NW of Beaver Dam
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
43.475, -88.840

Portions of Grove and Center St. under water.

Thunderstorm Wind, Jefferson

When
June 15, 6:51 PM CST
Where
Jefferson County, 1.23 mi SW of Busseyville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
42.890, -89.000

Tree branches down onto two vehicles. Power lines down.

Thunderstorm Wind, Jefferson

When
June 15, 6:58 PM CST
Where
Jefferson County, 3.61 mi W of Ft Atkinson Muni Arp
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
42.980, -88.890

One small tree and lots of branches down.

Thunderstorm Wind, Sheboygan

When
June 15, 7:12 PM CST
Where
Sheboygan County, 3 mi E of Waldo
Measured
61 kt (70 mph) estimated gust
Property damage
$60,000
Reported by
Broadcast Media
Coordinates
43.670, -87.890

A swath of structural damage to barns and outbuildings in the Lima area.

Thunderstorm Wind, Sheboygan

When
June 15, 7:15 PM CST to 7:25 PM CST
Where
Sheboygan County, 1.21 mi SE of Erdman to 1.68 mi NNE of Sheboygan
Measured
61 kt (70 mph) estimated gust
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
43.770, -87.750

A swath of large trees snapped or uprooted. Some trees fallen on houses and cars. Many power lines down.

Thunderstorm Wind, Sheboygan

When
June 15, 7:20 PM CST
Where
Sheboygan County, 2.11 mi ESE of Kohler
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
43.720, -87.740

Large tree branches down.

Lightning, Washington

When
June 15, 7:35 PM CST to 7:45 PM CST
Where
Washington County, 0.57 mi ENE of Kohlsville
Property damage
$175,000
Reported by
Fire Department/Rescue
Coordinates
43.473, -88.309

A residential home was struck by lightning causing a fire in the attic. 7 fire departments responded and contained the fire mostly to the attic.

Thunderstorm Wind, Ozaukee

When
June 15, 8:34 PM CST
Where
Ozaukee County, 0.85 mi NW of Port Washington
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.390, -87.880

Numerous trees and power lines down.

Flood, Dodge

When
June 15, 9:00 PM CST to 11:00 PM CST
Where
Dodge County, 4.17 mi SE of Herman Center to 3.59 mi SE of Herman Center
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
43.385, -88.403

Flooding on County Road U north of County Road S. One vehicle stranded in flood waters.

Flood, Dodge

When
June 15, 9:00 PM CST to 11:30 PM CST
Where
Dodge County, 1.84 mi NE of Rubicon to 1.71 mi ENE of Rubicon
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
43.348, -88.443

Flooding on County Road N at the bottom of the hill.

Flood, Waukesha

When
June 15, 9:00 PM CST to 11:30 PM CST
Where
Waukesha County, 1.09 mi SSW of Chenequa to 0.81 mi NNW of Chenequa
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.105, -88.375

Flooding on Highway 83 washed out gravel on the shoulder of the road.

Flood, Waukesha

When
June 15, 9:00 PM CST to 11:30 PM CST
Where
Waukesha County, 1.25 mi SSW of Lapham Peak State Park to 1.27 mi W of Lapham Peak State Park
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
43.015, -88.403

Flooding on County Road C washed out gravel on the shoulder of the road.

Lightning, Washington

When
June 15, 9:14 PM CST to 10:00 PM CST
Where
Washington County, 2.72 mi N of Mayfield
Property damage
$700,000
Reported by
Fire Department/Rescue
Coordinates
43.369, -88.208

A residential home was struck by lightning but the fire was contained to some degree. However, the home reignited a night later resulting in the total loss of the home.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2022Every state in 2022This day in weather historyWarnings in Wisconsin, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1036906, 1028472, 1028474, 1028465, 1028467, 1028471, 1028473, 1028475, 1036907, 1036966, 1036984, 1036994, 1036997, 1036862, 1036965, 1036860, 1036968, 1037000, 1036903, 1037006, 1036876, 1036971, 1037365, 1036891, 1037366, 1036961, 1036894, 1036935, 1036928, 1036924, 1037830, 1036911, 1037370, 1037375, 1037388, 1037389, 1037832.